Article (Scientific journals)
Cumulative distribution functions and moments of lattice polynomials
Marichal, Jean-Luc
2006In Statistics and Probability Letters, 76 (12), p. 1273-1279
Peer Reviewed verified by ORBi
 

Files


Full Text
MomentsLatticePolynomials.pdf
Author postprint (173.85 kB)
Download
Annexes
PV-MomentsLatticePolynomials.pdf
(134.08 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
lattice polynomial; order statistic; cumulative distribution function; moment; reliability
Abstract :
[en] We give the cumulative distribution functions, the expected values, and the moments of lattice polynomials when regarded as real functions. Since lattice polynomial functions include order statistics, our results encompass the corresponding formulas for order statistics.
Disciplines :
Mathematics
Author, co-author :
Marichal, Jean-Luc ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit ; University of Luxembourg > Faculty of Law, Economics and Finance (FDEF) > Applied Mathematics Unit (SMA)
External co-authors :
no
Language :
English
Title :
Cumulative distribution functions and moments of lattice polynomials
Publication date :
01 July 2006
Journal title :
Statistics and Probability Letters
ISSN :
0167-7152
Publisher :
Elsevier Science, Amsterdam, Netherlands
Volume :
76
Issue :
12
Pages :
1273-1279
Peer reviewed :
Peer Reviewed verified by ORBi
Name of the research project :
Recherches méthodologiques et mathématiques en aide à la décision et à la classification > 01/01/2005 – 12/12/2007 > BISDORFF Raymond
Funders :
University of Luxembourg - UL
Available on ORBilu :
since 23 May 2013

Statistics


Number of views
94 (7 by Unilu)
Number of downloads
269 (1 by Unilu)

Scopus citations®
 
9
Scopus citations®
without self-citations
3
OpenCitations
 
9
WoS citations
 
9

Bibliography


Similar publications



Contact ORBilu